MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Forum Replies Created

Viewing 1 post (of 1 total)
  • Author
    Posts
  • in reply to: Newly Diagnosed High Risk MDS #59137
    bexar2120
    Participant

    UPDATE: 17Jan2023. I just completed 1st cycle of hypomethylating agent ( VIDAZA) and it is 4 days since Day 7 injection. I have exhibited slight nausea as an only side effect; prescribed nausea medicine easily handles this event. The only complaint I have has to be fatigue from the severe anemia that I previously mentioned. It frustrates me that I am limited in physical activity/mobility- attempted to walk dog and did not make 200 steps. I had to stop and lean against sign post to recover. Physician states hemoglobin/hematocrit will rise during the course of treatment. Sooner the Better.
    Anyway, We are adapting to this new normal; my wife ( caregiver) and I are soon departing to LV Nevada to continue enjoying our life. I will just be using a Scooter to enjoy our visit.

Viewing 1 post (of 1 total)

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert